# SDR IPXA2025020608620

- Difficulty date: January 31, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,449 hours, 21,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0798505
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RCB WALL PREP FOR INSTALLATION, FOUND COURIER SIDE LWR SECTION CORRODED AT MULTIPLE AREAS, 25-59.  REMOVE AND REPLACE RIGID CARGO BARRIER ASSEMBLY P/N WSP0798-505 PER MD11 AMM 25-59-13, DAC DWG SP11250229, AND PER MD11 SRM CHAPTER 51 GUIDELINES.
